Edge Coloring Of Complement Bipolar Fuzzy Graphs

S. Yahya Mohamed, Subashini N

Abstract


Abstract: Graph coloring is one of the most important problems of combinatorial optimization. Many problems of practical interest can be modeled as coloring problems. Two types of coloring namely vertex coloring and edge coloring are usually associated with any graph. In this paper, we analyze edge coloring on complement BFGs using concept of as bipolar fuzzy numbers through the  cuts of  BFGs. For different values of  cuts which depend on edge and vertex membership value of the graph, we will get different graph and different chromatic number.


Full Text:

PDF

References


M.Akram Bipolar fuzzy graphs, Information sciences,DOI 10.1016/j.ins 2011.07.037,2011.

M. Ananthanarayanan and S.Lavanya, Fuzzy graph coloring using ∝-cuts, International Journal of Engineering and Applied Science,Vol-4(2014).

Anjali kishore and M.S.Sunitha, Chromatic number of fuzzy graphs, Annals of Fuzzy Mathematics and Informatics, Vol-7(2014) pp543-551.

Eslahchi.C and Onagh B.N, Vertex strength of fuzzy graphs, International Journal of Mathematics and Mathematical science(2006), pp1-9.

J.N.Mordeson and P.S.Nair,Fuzzy graphs and Fuzzy hypergraphs, physica verlag (2000)

S.Munoz, T.Ortuno, J.Ramirez, J.Yanez, Coloring of fuzzy graphs, Omega, The international Journal of Management Science 33 (2005)211-221.

S.Samanta and M.Pal, Bipolar Fuzzy Hypergraphs, International Journal of Fuzzy Logic Systems, 2(1) (2012) 17-28.

M.S.Sunitha and A.Vijayakumar, complement of a fuzzy graph, Indian journal of pure and Applied mathematics,9(33)(2002)1451-1464

A.Tahmasbpoor, R.A.Borzooe, Chromatic number of Bipolar Fuzzy Graphs, J.Appli.Math. and Informatics Vol. 34 (2016) No.1-2, PP 49-60

S. Yahya Mohamed and N. Subashini, Some Types of Paths in a Bipolar Fuzzy Graphs, Journal of Applied Science and Computations, 6(6)(2019), 305-308.

S. Yahya Mohamed and N. Subashini, Strength of Strong Cycle Connectivity in Bipolar Fuzzy Graphs, Advances in Mathematics: Scientific Journal 9(2020) no.1, 15-25, ISSN: 1857-8365.

L.A.Zadeh,Fuzzy sets, Information and control 8(1965) 338-353.

W. R. Zhang: Bipolar Fuzzy Sets and Relations: a Computational Framework for Cognitive Modeling and Multi-Agent Decision Analysis, Proceedings of the First International Joint Conference of The North American Fuzzy Information Processing Society Biannual Conference, (1994), 305–309.




DOI: http://dx.doi.org/10.23755/rm.v47i0.969

Refbacks

  • There are currently no refbacks.


Copyright (c) 2023 Yahya Mohamed et al.

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

Ratio Mathematica - Journal of Mathematics, Statistics, and Applications. ISSN 1592-7415; e-ISSN 2282-8214.